Alert archive / California / Wind Advisories in 2005
Wind Advisory 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 8, 2005, 4:07 AM PDT. It took effect at Oct 8, 2005, 12:00 PM PDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2005, 4:07 AM PDT (11:07 UTC)
- In effect from
- Oct 8, 2005, 12:00 PM PDT
- Expired
- Oct 10, 2005, 3:00 PM PDT
- In force
- 51 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 081107 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 407 AM PDT SAT OCT 8 2005 ...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AND FOR THE ANTELOPE VALLEY... .A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE WEST COAST TODAY. THIS WILL CAUSE STRONG AND GUSTY SOUTHWEST TO WEST WINDS TO DEVELOP ACROSS THE MOUNTAINS AND THE ANTELOPE VALLEY BY THIS AFTERNOON...WITH WIND SPEEDS OF 25 TO 35 MPH AND GUSTS OVER 45 MPH BECOMING COMMON ACROSS THE ADVISORY AREA. AS THE TROUGH MOVES TO THE EAST OF THE AREA TONIGHT AND SUNDAY MORNING...THE FLOW THROUGHOUT THE ATMOSPHERE WILL BECOME NORTHWEST TO NORTH. ALTHOUGH WINDS ARE EXPECTED TO DIMINISH IN THE ANTELOPE VALLEY LATE THIS EVENING...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TO CONTINUE ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES TONIGHT AND SUNDAY MORNING. GUSTY WINDS MAY ALSO REACH ADVISORY LEVELS ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTIES BELOW PASSES AND CANYONS TONIGHT. CAZ052-081915- /X.NEW.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 407 AM PDT SAT OCT 8 2005 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ053-054-081915- /X.NEW.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 407 AM PDT SAT OCT 8 2005 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PDT SUNDAY. AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ059-081915- /X.NEW.KLOX.WI.Y.0004.051008T1900Z-051009T0400Z/ ANTELOPE VALLEY- 407 AM PDT SAT OCT 8 2005 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. WINDS ARE FORECAST TO BEGIN TO DIMINISH BY LATE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. STRONG WINDS IN THE DESERTS CAN CAUSE BLOWING DUST AND SAND WHICH CAN REDUCE VISIBILITIES TO ONE HALF MILE OR LESS AT TIMES. $$ BRUNO
9 follow-up statements
000 WWUS76 KLOX 081848 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1148 AM PDT SAT OCT 8 2005 ...WIND ADVISORIES IN EFFECT FOR PORTIONS OF SOUTHWESTERN CAILFORNIA... .A STRONG UPPER LEVEL WEATHER SYSTEM MOVED THROUGH CALIFORNIA THIS MORNING. BEHIND IT...GUSTY WEST TO NORTHWEST WINDS ARE BEGINNING TO DEVELOP ACROSS THE MOUNTAINS AND THE ANTELOPE VALLEY AS WELL AS THE SOUTH COAST OF SANTA BARBARA COUNTY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL DEVELOP ACROSS THE ADVISORY AREA. TONIGHT...THE WINDS WILL SHIFT TO A MORE NORTHERLY DIRECTION...RESULTING IN DECREASING WINDS OVER THE ANTELOPE VALLEY...WHILE GUSTY WINDS CONTINUE ELSEWHERE IN THE ADVISORY AREA. CAZ039-090300- /X.EXB.KLOX.WI.Y.0004.051008T1900Z-051009T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 1148 AM PDT SAT OCT 8 2005 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 40 MPH ARE EXPECTED THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ052-090300- /X.CON.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 1148 AM PDT SAT OCT 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ053-054-090300- /X.CON.KLOX.WI.Y.0004.051008T1900Z-051009T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1148 AM PDT SAT OCT 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON...THEN AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT AND SUNDAY MORNING. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ059-090300- /X.CON.KLOX.WI.Y.0004.051008T1900Z-051009T0400Z/ ANTELOPE VALLEY- 1148 AM PDT SAT OCT 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON. WINDS ARE FORECAST TO BEGIN TO DIMINISH BY LATE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. STRONG WINDS IN THE DESERTS CAN CAUSE BLOWING DUST AND SAND WHICH CAN REDUCE VISIBILITIES TO ONE HALF MILE OR LESS AT TIMES. $$ WOFFORD
000 WWUS76 KLOX 090303 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 803 PM PDT SAT OCT 8 2005 ...VERY WINDY ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE BUILDING ACROSS THE EASTERN PACIFIC AND INTO CENTRAL CALIFORNIA AND LOW PRESSURE FARTHER INLAND WILL CONTINUE THE GUSTY NORTHWEST TO NORTH WINDS ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES...AS WELL AS AREAS BELOW PASSES AND CANYONS ON THE SOUTH COAST OF SANTA BARBARA COUNTY TONIGHT. THESE STRONG WINDS WILL CONTINUE FOR THE MOUNTAINS THROUGH NOON SUNDAY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED IN THE ADVISORY AREA. THE WEST WINDS ACROSS THE ANTELOPE VALLEY HAVE SUBSIDED JUST BELOW ADVISORY LEVELS EARLY THIS EVENING. CAZ059-090415- /X.CAN.KLOX.WI.Y.0004.000000T0000Z-051009T0400Z/ ANTELOPE VALLEY- 803 PM PDT SAT OCT 8 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WEST WINDS 20 TO 30 MPH WITH LOCALLY HIGHER GUSTS WILL SLOWLY DIMINISH OVERNIGHT. $$ CAZ052-091000- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 803 PM PDT SAT OCT 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL CONTINUE EARLY TONIGHT...THEN BECOME MORE NORTHERLY BY SUNDAY MORNING...WHICH WILL MEAN STRONGER WINDS FOR THE MONTECITO HILLS AREA. MOTORISTS ON HIGHWAYS 1...101 AND 154 THROUGH THE GAVIOTA AND SAN MARCOS PASSES WILL BE AFFECTED BY THE GUSTY WINDS. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ039-091000- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 803 PM PDT SAT OCT 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 40 MPH ARE EXPECTED THROUGH EARLY SUNDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS AND AFFECT MOTORISTS ON HIGHWAYS 1...101 AND 154...ESPECIALLY BELOW THE GAVIOTA AND SAN MARCOS PASSES. A WIND ADVISORY MEANS THAT WINDS ARE OR WILL SOON BE IN EXCESS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 35 MPH. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ053-054-091000- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 803 PM PDT SAT OCT 8 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SUNDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT AND SUNDAY MORNING...MAINLY THROUGH THE INTERSTATE 5 CORRIDOR. WINDS ARE FORECAST TO BEGIN TO DIMINISH LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ MOYER/WOFFORD
000 WWUS76 KLOX 090952 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 252 AM PDT SUN OCT 9 2005 ...STORNG WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA... .STRONG NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES THIS MORNING. AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN...WINDS ARE EXPECTED TO SHIFT TO A MORE NORTHEASTERLY DIRECTION THIS AFTERNOON AND TONIGHT. THIS IS A LESS FAVORABLE DIRECTION FOR WIDESPREAD STRONG WINDS IN THE MOUNTAINS OF SANTA BARBARA COUNTY...AND WINDS WILL LIKELY DROP BELOW ADVISORY LEVELS THERE BY THIS AFTERNOON. ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...THERE MAY BE SOMEWHAT OF A LULL IN THE WINDS THIS AFTERNOON AND EVENING...BUT WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO EARLY MONDAY AFTERNOON. THEREFORE...WIND ADVISORIES HAVE BEEN EXTENDED UNTIL 3 PM PDT MONDAY FOR THOSE AREAS. THERE IS A CHANCE THAT STRONG WINDS WILL BECOME WIDESPREAD ENOUGH LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND ADVISORIES IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES... AS WELL AS ACROSS THE SANTA MONICA MOUNTAINS. CAZ039-091100- /X.EXP.KLOX.WI.Y.0004.000000T0000Z-051009T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 252 AM PDT SUN OCT 9 2005 ...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$ CAZ053-054-091600- /X.EXT.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 252 AM PDT SUN OCT 9 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED THROUGH NOON. THE STRONGEST WINDS WILL LIKELY OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR. WINDS MAY DECREASE FOR A WHILE THIS AFTERNOON...BUT WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO MONDAY AFTERNOON. THEREFORE...THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 3 PM PDT MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ CAZ052-091600- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 252 AM PDT SUN OCT 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL CONTINUE THIS MORNING...THEN DIMINISH AROUND NOON TODAY. MOTORISTS ON HIGHWAYS 1...101 AND 154 THROUGH THE GAVIOTA AND SAN MARCOS PASSES WILL BE AFFECTED BY THE GUSTY WINDS THIS MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ BRUNO
000 WWUS76 KLOX 091624 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 924 AM PDT SUN OCT 9 2005 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH EARLY MONDAY AFTERNOON... .GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. HOWEVER...WINDS HAVE SUBSIDED ACROSS SANTA BARBARA COUNTY SO THE WIND ADVISORY THERE HAS BEEN CANCELLED. AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN...WINDS ARE EXPECTED TO SHIFT TO A MORE NORTHEASTERLY DIRECTION THIS AFTERNOON AND TONIGHT. ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...THERE MAY BE SOMEWHAT OF A LULL IN THE WINDS THIS AFTERNOON AND EVENING...BUT WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO EARLY MONDAY AFTERNOON. THEREFORE... WIND ADVISORIES ARE IN EFFECT UNTIL 3 PM PDT MONDAY FOR THOSE AREAS. THERE IS A CHANCE THAT STRONG WINDS WILL BECOME WIDESPREAD ENOUGH LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND ADVISORIES IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES... AS WELL AS ACROSS THE SANTA MONICA MOUNTAINS. CAZ052-091730- /X.CAN.KLOX.WI.Y.0004.000000T0000Z-051009T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 924 AM PDT SUN OCT 9 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$ CAZ053-054-092230- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 924 AM PDT SUN OCT 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH NOON. THE STRONGEST WINDS WILL LIKELY OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR. WINDS MAY DECREASE FOR A WHILE THIS AFTERNOON...BUT WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ WOFFORD
000 WWUS76 KLOX 092107 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 207 PM PDT SUN OCT 9 2005 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH EARLY MONDAY AFTERNOON... .NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TO DEVELOP TONIGHT INTO EARLY MONDAY AFTERNOON ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THEREFORE...WIND ADVISORIES ARE IN EFFECT UNTIL 3 PM PDT MONDAY FOR THOSE AREAS. THERE IS A CHANCE THAT STRONG WINDS WILL BECOME WIDESPREAD ENOUGH LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND ADVISORIES IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AS WELL AS ACROSS THE SANTA MONICA MOUNTAINS. CAZ053-054-100515- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 207 PM PDT SUN OCT 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH NOON. THE STRONGEST WINDS WILL LIKELY OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR. WINDS MAY DECREASE FOR A WHILE THIS AFTERNOON...BUT WIDESPREAD STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TONIGHT INTO MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ WOFFORD
000 WWUS76 KLOX 100445 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 945 PM PDT SUN OCT 9 2005 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH EARLY MONDAY AFTERNOON... .HIGH PRESSURE BUILDING SOUTH THROUGH NEVADA AND THE DESERT OF CALIFORNIA WILL PRODUCE NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH OVERNIGHT INTO EARLY MONDAY AFTERNOON ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THE WIND WILL BE STRONGEST THROUGH NORTHEAST TO SOUTHWEST ORIENTED PASSES AND CANYONS. THERE IS A SMALL CHANCE THAT STRONG WINDS WILL BECOME WIDESPREAD ENOUGH LATE TONIGHT AND MONDAY MORNING TO REQUIRE WIND ADVISORIES IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AS WELL AS ACROSS THE SANTA MONICA MOUNTAINS. CAZ053-054-101045- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 945 PM PDT SUN OCT 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH EARLY AFTERNOON MONDAY. THE STRONGEST WINDS WILL LIKELY OCCUR NEAR OR THROUGH THE INTERSTATE 5 CORRIDOR EARLY TONIGHT...THEN TRANSITION TO BLOW STRONGEST THROUGH THE SOLEDAD AND ADJACENT CANYONS. THESE WINDS WILL AFFECT TRAVELERS ON INTERSTATE 5 AND HIGHWAY 14. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ MOYER
000 WWUS76 KLOX 101041 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 341 AM PDT MON OCT 10 2005 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH THE EARLY AFTERNOON... .HIGH PRESSURE WILL PRODUCE NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH THROUGH THE EARLY AFTERNOON ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THE WIND WILL BE STRONGEST THROUGH EASTERLY FACING PASSES AND CANYONS. CAZ053-054-101645- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 341 AM PDT MON OCT 10 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. THE STRONGEST WINDS WILL OCCUR THROUGH THE SOLEDAD AND ADJACENT CANYONS. THESE WINDS WILL AFFECT TRAVELERS ON HIGHWAY 14. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ DB/ASR
000 WWUS76 KLOX 101625 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 AM PDT MON OCT 10 2005 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH THE EARLY AFTERNOON... .HIGH PRESSURE WILL PRODUCE NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH THROUGH THE EARLY AFTERNOON ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THE WIND WILL BE STRONGEST THROUGH EASTERLY FACING PASSES AND CANYONS. CAZ053-054-102200- /X.CON.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 925 AM PDT MON OCT 10 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. THE STRONGEST WINDS WILL OCCUR THROUGH THE SOLEDAD AND ADJACENT CANYONS. THESE WINDS WILL AFFECT TRAVELERS ON HIGHWAY 14. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. $$ GOMBERG
000 WWUS76 KLOX 102135 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 235 PM PDT MON OCT 10 2005 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... .OFFSHORE FLOW WILL CONTINUE TO WEAKEN. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM PDT. CAZ053-054-102245- /X.EXP.KLOX.WI.Y.0004.000000T0000Z-051010T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 235 PM PDT MON OCT 10 2005 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ GOMBERG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 8, 3:50 AM PDT, 17 minutes earlier.
Area forecast discussion, Oct 8, 3:50 AM PDT, 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 350 AM PDT SAT OCT 8 2005 .SHORT TERM...LOW CLOUDS HAVE BECOME MUCH MORE WDSPRD W OF THE MTNS THIS MORNING AS UPPER TROUGH APCHS CST. MARINE LAYER HAS DEEPENED TO BETWEEN 1400 AND 1800 FEET WHICH WILL ALLOW CLOUDS AND FOG TO PUSH INTO MANY VALLEY LOCATIONS THIS MORNING. WITH QUITE A BIT OF COOLING THROUGHOUT THE ATMOSPHERE TODAY...XPCT TODAY TO BE MUCH COOLER ACRS THE ENTIRE AREA. THIS WILL BE ESPECIALLY TRUE ACROSS THE VALLEYS...WHERE THE ATMOSPHERIC COOLING WILL BE COMPOUNDED BY AN INCREASED MARINE INFLUENCE AND STRENGTHENING ONSHORE FLOW. SOME LOCATIONS IN THE VALLEYS WILL BE NEAR 20 DEGREES COOLER THAN THEY WERE ON FRI. STRENGTHENING ONSHORE FLOW WILL CAUSE GUSTY WINDS TO DEVELOP IN THE ANTELOPE VALLEY THIS AFTERNOON...WITH WINDS LIKELY REACHING ADVISORY LEVELS THIS AFTERNOON AND EVENING. IN THE MOUNTAINS...INCREASING SOUTHWEST TO WEST FLOW AT 850 AND 700 MB TODAY...ALONG WITH DEVELOPING SUBSIDENCE SPREADING INTO THE AREA BEHIND THE TROUGH AXIS WILL CAUSE FAIRLY WIDESPREAD STRONG WINDS TO DEVELOP AS WELL. AT FIRST WINDS WILL BE SOUTHWEST TO WEST...AT LEAST ACROSS L.A. AND VTU COUNTIES...BUT SHOULD SHIFT TO NORTHWEST ACRS THE MTNS LATER TODAY AND TONIGHT. HAVE ISSUED WIND ADVISORIES FOR THE ANTELOPE VALLEY FOR THIS AFTERNOON AND THIS EVENING. FOR THE MOUNTAINS...HAVE MADE THE WIND ADVISORY VALID THROUGH NOON SUNDAY AS STORNG NW TO N FLOW AND DECENT SUBSIDENCE CONTINUES ACROSS THOSE AREAS THRU SUNDAY MORNING. WITH LOW LVL GRADS TURNING FAIRLY STRONGLY N-S LATER TODAY AND TONIGHT...AT LEAST ACRS SBA AND SLO COUNTIES...LATER SHIFTS WILL LIKELY HAVE TO EXPAND THE WIND ADVISORY TO INCLUDE THE S CST OF SBA COUNTY TONIGHT. WINDS COULD EVEN GET CLOSE TO ADVISORY LEVELS ACRS THE CENTRAL CST THIS AFTERNOON. THE MODELS CONT TO SHOW THE UPPER TROUGH SHARPENING AS IT MOVES INTO THE SRN GREAT BASIN LATE TONIGHT AND SUNDAY...WITH FLOW ALF OVER THE AREA TURNING MORE NORTHERLY. EXACTLY WHAT WILL HAPPEN TO THE MARINE LAYER IS VERY TRICKY. AT THIS POINT...BLV THE NAM HAS THE RIGHT IDEA IN KEEPING SOME CLOUDS ACRS L.A. COUNTY TONIGHT/SUN MORNING SINCE IT DOES NOT APPEAR THAT THERE WILL BE QUITE ENOUGH COOLING TO WIPE OUT THE MARINE LAYER. AND...THE WK EDDY CRCLN WHICH IS FCST TO DEVELOP COULD ALLOW SOME CLOUDS TO PUSH AS FAR N AS VTU COUNTY. SOME WARMING MAY BEGIN ON SUNDAY...AT LEAST ACRS SLO AND SBA COUNTIES AS HGTS BEGIN TO RISE...AND FLOW TURNS NLY. ACROSS L.A. AND VTU COUNTIES...STILL EXPECT DECENT MARINE INFLUENCE...SO IT SHOULD BE ANTHER RATHER COOL DAY SUNDAY...AS IT WILL BE ACROSS THE MTNS AND DSRTS. LOW LVL FLOW WILL TURN MORE NELY LATE SUNDAY NIGHT AND MONDAY. THIS WILL LIKELY CAUSE GUSTY WINDS TO DEVELOP THRU AND BELOW PASSES AND CANYONS OF L.A. AND VTU COUNTIES. THIS SHOULD HAPPEN FIRST ACROSS THE VALLEYS LATE SUNDAY NIGHT...THEN SPREAD INTO CSTL SXNS DURING MONDAY MORNING. THERE MAY BE ENOUGH MARINE LAYER REMAINING FOR SOME CLOUDS ACRS CSTL SXNS OF L.A. AND VTU COUNTIES...BUT EXPECT PATCHY COVERAGE AT WORST...AND AS GRADS TURN OFFSHORE...CLOUDS SHOULD DISSIPATED QUICKLY ON MONDAY. SHOULD BE SOME WARMING ACRS THE AREA ON MON...ESPECIALLY W OF THE MTNS. .LONG TERM...LOOKS LIKE WK TO OCCASIONALLY MDT OFFSHORE SFC GRADS WILL CONT FOR MUCH OF THE WEEK. EXPECT LOCALLY GUSTY WINDS THRU AND BELOW PASSES AND CANYONS OF L.A. AND VTU COUNTIES DURG THE NIGHT/MORNING HOURS EACH DAY. GRADUAL WARMING IS EXPECTED TUE THROUGH THU AS HGTS ACROSS THE AREA RISE THANKS TO A BUILDING RIDGE ALG THE W CST. LOOKS LIKE WARM AND DRY CONDITIONS WILL CONTINUE INTO AT LEAST FRI. && .AVIATION...FOG PRODUCT SATELLITE PICTURES HINTING AT SOME KIND OF EDDY SPINNING IN THE BIGHT. THIS IS NOT PARTICULARLY SURPRISING CONSIDERING THE INCREASING WINDS IN THE COASTAL WATERS. THE UPPER LEVEL TROUGH PUSHING ACROSS THE WEST COAST HAS ALSO CONTRIBUTED TO A LOOKS LIKE OFFSHORE SFC GRADS WILL CONT FOR TUE THRU THU...WITH SOME LOCALLY GUSTY WINDS THRU AND BELOW PASSES AND CANYONS OF L.A. AND VTU COUNTIES DURG THE NIGHT/MORNING HOURS. GRADUAL WARMING IS EXPECTED TUE THROUGH THU UPPER HGTS RISE ACRS THE AREA IN ASSOCIATION WITH A BUILDING RIDGE ALG THE W CST. LIFTING OF THE MARINE LAYER AND RESULTANT SURGE INTO THE VALLEYS SOUTH OF POINT CONCEPTION. LOCALLY DENSE FOG IS POSSIBLE IN THE VALLEY SECTIONS...AT LEAST DURING THE INITIAL SURGE. THE TWEBS SHOULD BE FAIRLY ACCURATE IN DEPICTING A DEEPENING MARINE LAYER THROUGH THE MORNING HOURS ALONG WITH SOME LOW CLOUDS CLINGING TO THE COAST INTO THE AFTERNOON. NORTH OF POINT CONCEPTION...THE MIXING AND PERHAPS SOME COOLING AT 850 MB ASSOCIATED WITH THE APPROACHING TROUGH IS GIVING THE LOW CLOUDS FITS ALONG THE CENTRAL COAST. THE FORECAST WILL BE ONE MIRED IN LOW CONFIDENCE AND A PLETHORA OF TEMPO GROUPS. .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). && PUBLIC...BRUNO AVIATION...SWEET
Hazardous weather outlook, Oct 7, 9:55 PM PDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 PM PDT FRI OCT 7 2005 CAZ034>041-044>047-051>054-059-087-088-081300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 955 PM PDT FRI OCT 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT A STRENGHTHENING NORTHWEST FLOW OVER THE OUTER COASTAL WATERS OVERNIGHT WILL BRING GALE FORCE CONDITIONS BY SATURDAY MORNING. * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GALE FORCE WINDS WILL CONTINUE OVER THE OUTER COASTAL WATERS THROUGH SATURDAY NIGHT. GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP IN THE MOUNTAINS AND THE ANTELOPE VALLEYS ON SATURDAY. GUSTY NORTHWEST WINDS WILL AFFECT THE MOUNTAINS SATURDAY NIGHT AND SUNDAY...POSSIBLY SPREADING INTO AREAS BELOW PASSES AND CANYONS ON THE SOUTH COAST OF SANTA BARBARA COUNTY. GUSTY NORTH TO NORTHEAST WINDS ARE POSSIBLE ACROSS MUCH OF LOS ANGELES AND VENTURA COUNTIES SUNDAY NIGHT AND COLUMBUS DAY...WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND CANYONS. * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MOYER/WOFFORD
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.